# SDR REXA2019040832364

- Difficulty date: March 22, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R36008217
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS621.0 BELOW FLOOR ALONG FRAME HAS MULTIPLE AREAS OF CORROSION FROM STGR 25L TO STGR25R
REPAIRED FRAME AT STATION 621 FROM STRINGER 25L TO 25R I.A.W. CRJ-200 SRM 51-21-06. FOUND TO BE IN LIMITS. I.A.W. CRJ-200 SRM 53-00-00 FIG 102
